# SDR USAA030144

- Difficulty date: June 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 40,808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CORRODED 4 INCHES BY 6 INCHES, AFT CARGO Z-CHANNEL STATION 727D TO 867 JUST ABOVE STRINGER 24L.  NEW CHANNEL SPLICED IN PER TYPICAL REPAIR 53-40-01 AND SRM 51-70-11, SRM 53-60-53.  (M)
